# SDR CALA2022101802844

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 68,759 hours, 24,898 cycles
- System (JASC): 2700 · Flight Control System
- Part: Speed Brake
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*ATC DECLARED EMERGENCY* SPEED BRAKE WOULD NOT ARM FOR LANDING   DID NOT DEPLOY AT TOUCHD DOWN SYS HAS HISTORY. COMPLIED W/MEL. DISPATCH DESK: 16   NAME: P.L. DATE: 10-OCT-22- NOC      DESK: 737  NAME: ZA  DATE: 10-OCT-22- TOMC APROVED, DDP C/W REACTIVATED SPEED BRAKE SYSTEM, NO TROUBLE FOUND, BOTH SPEED MEL 2707C. BRAKE ARMED AND SPEED BRAKE DO NOT ARM LIGHTS WORK AS THEY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1851167  SN OFF 2604 SHOULD. REPLACED AUTO SPEED BRAKE MODULE PER AMM 27-62-35-400-801. OPS CKS GOOD PER AMM 27-62-00-820-806. REMOVED UNIT, ACCY, AUT  OFF 29-2762-9-0007 2604 ON 29-2762-9-0007 6770
